Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Horrible reaction to Synthroid bleauberry

Posted by jerryTRD on August 2, 2010, at 21:11:42

In reply to Re: Horrible reaction to Synthroid, posted by bleauberry on August 2, 2010, at 19:42:04

> When it comes to treating thyroid, I think it is also important you are impacting the adrenals as well, since both are intricately linked together. If you beef up the thyroid but have weak adrenals, it is going to feel bad and will take a few months for the adrenals to catch up. And visa versa if treating adrenals.
>
> From my own experience, and from others I have read about at other forums, for some people it is critical to start at extremely micro doses. A common starting dose from a doctor can well be a megadose for some people. I mean, literally some people have to start with mere crumbs, maybe 1/10th of the dose the doctor prescribed, and slowly work up.

My doc says she has hundreds of patients on Synthroid and was mystified by my reaction. Previous to starting it she said I'd feel better in a week, etc. I don't understand how the Synthroid could interfere with my asthma and make my chest feel so tight? What do you mean about the other adrenals?

thanks
Jerry

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jerryTRD thread:956913
URL: http://www.dr-bob.org/babble/20100731/msgs/956953.html